# SDR SWAA2022081928559

- Difficulty date: July 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Splice
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FRAME SPLICE AT BS 277 BL 0 STRINGER 1.(MARKED) / [01] NOT ALLOWABLE LIMITS FOUND ON SRM FOR BS277 FRAME SPLICE;SRM 51-10-02-0G-0 PAR. 9.C REPLACEMENT OF THE PART IS APPLICABLE;[02] REMOVED BS277 FRAME SPLICE LBL3-RBL3 WL287 I.A.W SRM 51-40-02-0G-0;[03] REQUEST UT THICKNESS IN BLENDED AREA;[04] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.049' ADJACENT TO 0.051'.  EQUIP USED:  -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[05] CERTIFY;[06] OK TO INSTALL FRAME SPLICE.;[07] OK TO INSTALL;[08] INSTALLED FRAME SPLICE AT BS 277 BL 0 IAW SRM 51-40-02-0G-0; DWG 141A1110.;[09] VERIFIED CORRECTIV ACTION 8.;[10] VERIFIED THE MEASUREMENT TABLE.;[11] WORKSCOPE COMPLETE PER EA 22-153-02247.
